Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Log-polynomial period functions
for nondiscrete Hecke groups

Author: Abdulkadir Hassen
Journal: Proc. Amer. Math. Soc. 128 (2000), 387-396
MSC (1991): Primary 11F66
Published electronically: July 6, 1999
MathSciNet review: 1662245
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Existence of automorphic integrals associated with nondiscrete Hecke groups will be considered. Multiplier systems for some of these groups will be discussed.

References [Enhancements On Off] (What's this?)

  • 1. Evans, Ronald. 1973. A Fundamental Region for Hecke's Modular Groups. J. of Number Theory 5: 108-115. MR 47:3319
  • 2. Hassen, Abdulkadir, 1997. Log-Polynomial Period Functions for Hecke Groups. The Ranamujan Journal. To appear.
  • 3. Hecke, Erich. 1938. Lectures on Dirichlet series, modular functions and quadratic forms. Ann Arbor: Edwards Brothers.
  • 4. Knopp, Marvin. 1978. Rational period functions of the modular group. Duke Math. J. 45: 47-62. MR 58:5522
  • 5. Knopp, Marvin. 1981. Rational period functions of the modular group II. Glasgow Math. J. 22: 185-197. MR 83g:10018
  • 6. Knopp, Marvin. 1994. On Dirichlet series satisfying Riemann's functional equation. Invent. Math. 117 (1994): 361-372. MR 95h:11087
  • 7. Knopp, Marvin, and Sheingorn, Mark. 1996. Dirichlet series and Hecke triangle groups of infinite volume. Acta. Arith., 76 (1996): 227-244. MR 97h:11054
  • 8. Siegel, C. Ludwig. 1949. Transcendental Numbers. Anal. of Math. Stud. Princeton University Press. MR 11:330c
  • 9. Weil, André. 1977. Some Remarks on Hecke's Lemma and Its Use. In: Alg. Numb. Th., International Symposium, Kyoto, Japan. MR 58:699

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11F66

Retrieve articles in all journals with MSC (1991): 11F66

Additional Information

Abdulkadir Hassen

Keywords: Dirichlet series with functional equation, automorphic integrals, Hecke groups
Received by editor(s): April 10, 1998
Published electronically: July 6, 1999
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society